... I'm feeling overwhelming fatigue. I would love some advice or reassurance! Thank you!
Hi mobyk! Wondering why you weaned yourself off Lexapro? Are you taking another antidepressant in place of it? Sounds like you may be starting depression symptoms. It might be a good idea to see your Doctor & have a depression assessment. I have been on an antidepressant, antianxiety med as well for the past 20 years and have tried to stop them in the past without success. Like you I became very fatigued then the other usual symptoms of depression emerged again. Depression is like having a physical problem such as diabetes, thyroid, hypertension. We need medication to remain stable. It's not something that just goes away in time in most cases. Hope my experience is helpful.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there anyone on here that has weaned themselves off of lexapro after being on it for 4-6 years, i
Posted 10 Feb 2010 • 1 answer
Posted 4 Sep 2014 • 1 answer
Posted 17 Oct 2014 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 13 Jul 2017 • 0 answers